# SDR FDKA200703115

- Difficulty date: March 13, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 10,563 hours, 10,210 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 01116549
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 10,563 hours, 10,229 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6007 HPN- ATL .  AUTO PILOT FAIL MESSAGE.  MX REMOVED AND REPLACED AILERON AND ELEVATOR SERVO.
